CareLit CareLitFachliteratur für Gesundheitsberufe
CareLit · DOI-Nachweis · Zeitschrift für Gastroenterologie

Outcome of acute upper gastrointestinal bleeding in patients on anticoagulation therapy

G Pécsi, A Szabó, M Csöndes, T Kárász, S Hussam, I Rácz · Zeitschrift für Gastroenterologie · Ausgabe 05/2007

DOI 10.1055/s-2007-982710

Bibliografische Angaben

Nachweis in CareLit

Autor:innenG Pécsi, A Szabó, M Csöndes, T Kárász, S Hussam, I Rácz
ZeitschriftZeitschrift für Gastroenterologie
Ausgabe05/2007
Jahrgang / SeitenNicht angegeben

Kernaussage aus der Literatur

Abstract-Vorschau

Backgrounds and aims: Acute upper gastrointestinal bleeding (GIB) is still a serious event with significant mortality especially in high risk patients treated by antithrombotic drugs. We retrospectively analyzed the clinical outcome of our acute upper GIB patients who were on oral anticoagulant (OA) treatment at the time of the onset of their acute GIB episodes. Patients and methods: During a two year period (2005,…

Zitieren

Zitierempfehlung

G Pécsi, A Szabó, M Csöndes, T Kárász, S Hussam, I Rácz (2007) Outcome of acute upper gastrointestinal bleeding in patients on anticoagulation therapy. Zeitschrift für Gastroenterologie (05). https://doi.org/10.1055/s-2007-982710

Mit CareLit weiterarbeiten

Volltext, Abstract und ähnliche Literatur